Spacelike Rotational Surfaces of Elliptic, Hyperbolic and Parabolic Types in Minkowski Space E-1(4) with Pointwise 1-Type Gauss Map
MetadataShow full item record
CitationDursun, U., & Bektas, B. (2014). Spacelike rotational surfaces of elliptic, hyperbolic and parabolic types in minkowski space E-1(4) with pointwise 1-type gauss map. MATHEMATICAL PHYSICS ANALYSIS AND GEOMETRY, 17(1-2), 247-263. doi:10.1007/s11040-014-9153-6
In this paper, we consider a class of spacelike rotational surfaces in Minkowski space E-1(4) with 2-dimensional axis. There are three types of rotational surfaces with 2-dimensional axis, called rotational surfaces of elliptic, hyperbolic or parabolic type. We obtain all flat spacelike rotational surfaces of elliptic and hyperbolic types with pointwise 1-type Gauss map. We also determine flat spacelike rotational surface of parabolic type with pointwise 1-type Gauss map of the first kind. Then, we conclude that there exists no flat spacelike rotational surface of parabolic type in E-1(4) with pointwise 1-type Gauss map of the second kind.